# SDR SWAA2016011548036

- Difficulty date: January 10, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 63,121 hours, 50,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LENS LOOSE.  R & R LENS IAW MM.
